Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Simultaneous Approximation of Sobolev Classes by Piecewise Cubic Hermite Interpolation

Simultaneous Approximation of Sobolev Classes by Piecewise Cubic Hermite Interpolation

Year:    2014

Numerical Mathematics: Theory, Methods and Applications, Vol. 7 (2014), Iss. 3 : pp. 317–333

Abstract

For the approximation in Lp-norm, we determine the weakly asymptotic orders for the simultaneous approximation errors of Sobolev classes by piecewise cubic Hermite interpolation with equidistant knots. For p=1, , we obtain its values. By these results we know that for the Sobolev classes, the approximation errors by piecewise cubic Hermite interpolation are weakly equivalent to the corresponding infinite-dimensional Kolmogorov widths. At the same time, the approximation errors of derivatives are weakly equivalent to the corresponding infinite-dimensional Kolmogorov widths.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/nmtma.2014.1232nm

Numerical Mathematics: Theory, Methods and Applications, Vol. 7 (2014), Iss. 3 : pp. 317–333

Published online:    2014-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    17

Keywords:    Piecewise cubic Hermite interpolation Lp-norm simultaneous approximation equidistant knot infinite-dimensional Kolmogorov width.

  1. The best constants in the Wirtinger inequality

    Liu, Yongping | Wu, Wenyan | Xu, Guiqiao

    International Journal of Wavelets, Multiresolution and Information Processing, Vol. 14 (2016), Iss. 06 P.1650048

    https://doi.org/10.1142/S021969131650048X [Citations: 2]
  2. A kind of sharp Wirtinger inequality

    Xu, Guiqiao | Liu, Zehong | Lu, Wanting

    Journal of Inequalities and Applications, Vol. 2019 (2019), Iss. 1

    https://doi.org/10.1186/s13660-019-2121-8 [Citations: 3]
  3. Exact Constants for Simultaneous Approximation of Sobolev Classes by Piecewise Hermite Interpolation

    Xu, G. Q. | Liu, Y. P. | Xiong, L. Y.

    Analysis Mathematica, Vol. 45 (2019), Iss. 3 P.621

    https://doi.org/10.1007/s10476-019-0985-y [Citations: 3]